# SDR CA951218022

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: DB532
- Condition: Gouged
- Location: Roll Spoiler
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)IN ACCORDANCE WITH SDA AL-95-06 AND AOM 369 MINOR INTERFERENCE FOUND ON PANELS.
